# SDR 97UAL900029

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOPERATIVE AT REAR LEFT OF THE AIRCRAFT.  REPLACED POWER JUMPER CABLE.  SYSTEM TESTED OKAY.
